BIROn - Birkbeck Institutional Research Online

    Upper bound on the characters of the symmetric groups for balanced Young diagrams and a generalized Frobenius formula

    Rattan, Amarpreet and Sniady, P. (2008) Upper bound on the characters of the symmetric groups for balanced Young diagrams and a generalized Frobenius formula. Advances in Mathematics 218 (3), pp. 673-695. ISSN 00018708.

    [img]
    Preview
    Text
    2888.pdf

    Download (521kB) | Preview

    Abstract

    We study asymptotics of an irreducible representation of the symmetric group Sn corresponding to a balanced Young diagram λ (a Young diagram with at most View the MathML source rows and columns for some fixed constant C) in the limit as n tends to infinity.

    Metadata

    Item Type: Article
    Additional Information: Abstract truncated due to format issues with mathematical formula
    Keyword(s) / Subject(s): Young diagrams, characters, Frobenius formula
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 01 Dec 2010 11:57
    Last Modified: 22 Aug 2016 15:17
    URI: http://eprints.bbk.ac.uk/id/eprint/2888

    Statistics

    Downloads
    Activity Overview
    82Downloads
    108Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item